Search published articles

Showing 1 results for Shafiee

M. Haji-Ramazanali , M. Shafiee ,
Volume 18, Issue 2 (International Journal of Engineering 2007)


  M. and M.


Abstract: Existence and uniqueness of solution for singular 2-D systems depends on regularity condition. Simple regularity implies regularity and under this assumption, the generalized wave model (GWM) is introduced to cast singular 2-D system of equations as a family of non-singular 1-D models with variable structure.These index dependent models, along with a set of boundary constraint relations, forming the admissible subspace, led to the recursive solution of the GWM.


Page 1 from 1     

© 2020 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb